# SDR EBVR20140930001

- Difficulty date: September 26, 2014
- Submitted: September 30, 2014
- Operation: General aviation
- Aircraft: N313CC
- Make and model: Amd FALCON2000EX
- Aircraft serial: 012
- Aircraft time: 5,360 hours, 2,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop Fitting
- Condition: Misinstalled
- Location: Nr 7 Slat Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT NR 7 SLAT TRACK STOP FOUND TO BE INSUFFICIENTLY TORQUED AND TO HAVE INCORRECT LOCK WASHER INSTALLED.
